Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: CAREFUSION 2200, INC TEMNO; INSTRUMENT, BIOPSY
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
CAREFUSION 2200, INC TEMNO; INSTRUMENT, BIOPSY
Model Number
FRA2015
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
02/09/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Carefusion product fra2015, a fine needle for aspiration opened for a procedure had a creased bend and unable to use device.A second was opened for use without any bend.No harm or delay to patient.
New Search
Submit an Adverse Event Report
Brand Name
TEMNO
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer
(Section D)
CAREFUSION 2200, INC
75 north fairway drive
vernon hills IL 60061
MDR Report Key
13548381
Report Number
13548381
Device Sequence Number
5236136
Product Code
KNW
UDI-Device Identifier
10885403089558
UDI-Public
(01)10885403089558
Combination Product (Y/N)
N
Initial Reporter State
RI
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
02/09/2022
Report Date
(Section F)
02/09/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
FRA2015
Device Catalogue Number
FRA2015
Device Lot Number
0001378041
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
02/17/2022
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
02/17/2022
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown
Date Report Sent to FDA
02/09/2022